# SDR ENHA2019090600000

- Difficulty date: September 5, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 22,261 hours, 28,590 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3242 · Brake
- Part: O-Ring
- Condition: Worn
- Location: Zone 700
- Component: Brake Caliper, Parkerhanfin
- Component part number: 03018200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FROM PILOT IRREGULARITY REPORT: "1115M HAD A LEFT BRAKE FAILURE AFTER LANDING RWY 19R.  AS I WAS TAXING DOWN C I WAS USING A COMBINATION OF THE RIGHT BRAKE AND PROP REVERSE TO SLOW DOWN. EVERY TIME I CAME OUT OF PROP REVERSE THE PLANE VEERED MORE TO THE RIGHT WITH NO WAY TO CORRECT BACK LEFT. BY THE TIME I WAS AT THE END OF TAXIWAY C I HAD TO TURN LEFT ONTO THE RAMP. THE AIRCRAFT WOULD NOT TURN LEFT AND BY TRYING TO STOP THE PLANE INSTEAD VEERED RIGHT, TURNING ONTO TAXIWAY A AND ROLLED PASSED THE HOLD SHORT LINE FOR RWY 19R. I STOPPED THE PLANE BUT THE NOSE WAS PASSED THE LINE AND HAD TO SHUT DOWN AND WAIT FOR A TUG TO TAKE ME TO THE RAMP."
